Maxigesic NZ

MAXIGESIC® is a unique patented combination of paracetamol 500mg and ibuprofen 150mg. These tried and trusted active ingredients work together in combination to provide better pain relief than paracetamol or ibuprofen alone, and reduce fever and inflammation.
MAXIGESIC® was developed as a better alternative for pain relief than other combination painkiller products, particularly those containing codeine.
MAXIGESIC® is clinically proven to reduce pain levels by at least 32% more than a full daily OTC dose of either paracetamol or ibuprofen alone.
The only combination analgesic that provides the maximum daily OTC dosage of paracetamol 4000mg and ibuprofen 1200mg, if required.
Simple, flexible dose of 1–2 tablets every 4–6 hours as required, up to a maximum 8 tablets per day.
MAXIGESIC® was invented and developed in New Zealand by Hartley Atkinson, pharmacologist and founder of AFT Pharmaceuticals. Introduced in New Zealand in 2009, this world-first specific combination analgesic now has license agreements in over 125 countries around the world.
Showing 1 to 1 of 1 (1 Pages)